# SDR USAA2009092192576

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 29,523 hours, 11,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 29,523 hours, 11,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 232 - PHX - EMERGENCY EGRESS SYSTEM - L1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE.
